# SDR DALA2016031802072

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS CUSP WEB REPAIR DOUBLER BETWEEN BS 1155 AND 1174, RT X -44 TO X -60.  CORROSION WAS ATTENDED IAW SRM 51-30-2, 51- 10-3, PARS 14 AND 21, 53-05, FIG 131A-5.
